I've been on Fluoxetine for 2-3 weeks now and I started a period 2 weeks ago. Before the meds they were only 3-5 days long. I'm starting to worry because I'm still on and it's still going heavy/strong with no signs of stopping any time soon.
Has anyone experienced heavier and lo... - Anxiety and Depre...
I've not been on it but a quick google of fluoxetine and menstruation does show research articles which say it can cause menstrual cycle changes, and increased bleeding.
I would definitely go to your GP as it sounds like the meds don't agree with you, also wouldn't want you bleeding for that long, it can affect your energy levels etc so it'd be good to see what can be done.
I'm not sure but maybe the fluoxetine could be combined with a hormone pill so that the side effect of bleeding can be controlled as you uterus lining will be thinner on hormones therefore any bleeding can just be spotting. I know you can take some hormones back to back, I did with my microgynon; like about 4 packs (28 days per pack back to back).
Perhaps if that's an option you could suggest it??
It's not the best thing as I found hormones make my moods all over the place but it may help your bleeding x